# SDR ASAA2017021619988

- Difficulty date: February 16, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT FLOOR PANEL CORRODED FROM BS 500B - 500L.  ACFT GROUNDED.  REMOVED CORROSION.  FABRICATED A REPAIR AT BS 500+9 IAW SRM 53-00-53-2R-5,  INSTALLED THE REPAIR IAW SRM 51-40-02, DWG 143A7500 REV A, AND SRM 53-00-53 -2R-5.
